Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
www.imstat.org/aihp Annales de l'Institut Henri Poincar -Probabilits et Statistiques
 

Summary: www.imstat.org/aihp
Annales de l'Institut Henri Poincaré - Probabilités et Statistiques
2008, Vol. 44, No. 1, 89­103
DOI: 10.1214/07-AIHP104
© Association des Publications de l'Institut Henri Poincaré, 2008
A stochastic fixed point equation for weighted
minima and maxima
Gerold Alsmeyera and Uwe Röslerb
aInstitut für Mathematische Statistik, Fachbereich Mathematik, Westfälische Wilhelms-Universität Münster, Einsteinstraße 62,
D-48149 Münster, Germany
bMathematisches Seminar, Christian-Albrechts-Universität Kiel, Ludewig-Meyn-Straße 4, D-24098 Kiel, Germany
Received 20 December 2005; revised 25 September 2006; accepted 17 October 2006
Abstract. Given any finite or countable collection of real numbers Tj ,j J, we find all solutions F to the stochastic fixed point
equation
W
d
= inf
jJ
Tj Wj ,
where W and the Wj ,j J, are independent real-valued random variables with distribution F and

  

Source: Alsmeyer, Gerold - Institut für Mathematische Statistik, Westfälische Wilhelms-Universität Münster

 

Collections: Mathematics